International inequality in well-being

McGillivray, Mark and Pillarisetti, J.Ram 2004, International inequality in well-being, Journal of International Development, vol. 16, no. 4, pp. 563-574.

Attached Files
Name Description MIMEType Size Downloads

Title International inequality in well-being
Author(s) McGillivray, Mark
Pillarisetti, J.Ram
Journal name Journal of International Development
Volume number 16
Issue number 4
Start page 563
End page 574
Publisher John Wiley & Sons Ltd.
Place of publication Oxford, England
Publication date 2004-05
ISSN 0954-1748
1099-1328
Language eng
Field of Research 140219 Welfare Economics
Socio Economic Objective 970114 Expanding Knowledge in Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ┬ęCopyright 2004 John Wiley & Sons, Ltd.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30028889

Document type: Journal Article
Collection: Alfred Deakin Research Institute
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 317 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 26 May 2010, 16:06:58 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.